# SDR O2GA2015032980401

- Difficulty date: March 29, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Beech B300
- Aircraft serial: FL886
- Aircraft time: 636 hours, 518 cycles
- Engine: Pwa PT6A60A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912129
- Part serial: 60595976
- Condition: Faulty
- Location: Autofeather Sys
- Part time: 636 hours, 518 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PROP FEATHER TEST FAIL RT & LT ENGS.  LT PROP LINGERS BETWEEN 670 & 680 RPM, TORQUE BETWEEN 13.5 & 16.1.  RT PROP LINGERS BETWEEN 670 & 690 RPM, TORQUE BETWEEN 12.9 & 15.2.  TROUBLE SHOT THE DISCREPANCY & FOUND A FAULTY LT & RT ENG AUTO FEATHER OIL PRESS SWITCH.  R & R SAME.  SYS OPERATIONAL CHECK WAS GOOD. ACFT WAS RETURNED TO SERVICE.
